Alert archive / Louisiana / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

May 30, 2015East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas

NWS Jackson, MS issued this special weather statement at May 30, 2015, 1:21 PM CDT for East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 1:21 PM CDT (18:21 UTC)
Expired
May 30, 2015, 2:00 PM CDT
In force
39 min
Issued by
NWS Jackson, MS

Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 154 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WWUS84 KJAN 301821
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SAT MAY 30 2015
 
ARZ074-075-LAZ008-009-301900-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-
121 PM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY AND CHICOT
COUNTIES...WEST CARROLL AND EAST CARROLL PARISHES UNTIL 200 PM CDT...

AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DERMOTT TO NEAR
GOODWILL...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  DARNELL AROUND 130 PM CDT.
  MCMILLAN CORNER AROUND 135 PM CDT.
  TRANSYLVANIA AROUND 200 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FOREST...KILBOURNE
AND PIONEER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3286 9156 3298 9144 3301 9153 3356 9144
      3352 9132 3356 9123 3344 9123 3346 9112
      3339 9119 3338 9117 3345 9106 3333 9114
      3314 9109 3313 9120 3306 9112 3290 9118
      3290 9115 3299 9111 3255 9116 3266 9159
TIME...MOT...LOC 1821Z 277DEG 19KT 3349 9139 3273 9151 

$$

JC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 30, 10:38 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 30, 10:38 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT SAT MAY 30 2015

.DISCUSSION...THE ONGOING FORECAST IS IN GOOD SHAPE OVERALL.  SOME
SHOWERS AND STORMS HAVE ALREADY BEGUN TO DEVELOP OVER THE FORECAST
AREA THIS MORNING.  MUCH OF THIS ACTIVITY IS PRIMARILY NORTH OF THE
INTERSTATE 20 CORRIDOR WHERE BETTER MOISTURE CONVERGENCE EXISTS
ALONG A WEAK BOUNDARY.  THIS IN TURN IS ASSOCIATED WITH A WAVE OF
ENERGY THAT'S LIFTING NORTHEAST OUT OF CENTRAL ARKANSAS TOWARD
SOUTHEAST MISSOURI.

AS LATE MORNING GIVES WAY TO THE AFTERNOON HOURS...DAYTIME HEATING
IN THIS MOIST AIRMASS WILL PROVIDE ADEQUATE INSTABILITY IN THIS
OVERALL TROUGHING PATTERN...TO SUPPORT A GOOD COVERING OF SCATTERED
SHOWERS AND STORMS ACROSS THE CWA THROUGHOUT THE AFTERNOON.  THE
COMPLEX OF SHOWERS AND STORMS OVER NORTHEAST TEXAS/NORTHWEST
LOUISIANA IS ASSOCIATED WITH ANOTHER DISTURBANCE ALOFT ROTATING
AROUND A BROAD UPPER TROUGH.  THERE IS SOME QUESTION WITH REGARD TO
IT MAKING IT INTO MY WESTERN ZONES...AS NEARLY ALL THE HIGH-RES
MODELS WEAKEN IT OVER NORTHERN LOUISIANA.  MY THINKING IS THIS IS
LIKELY DUE TO THE AIRMASS OVER NORTH CENTRAL AND NORTHEAST LOUISIANA
BEING "WORKED OVER" BY YESTERDAY AFTERNOON AND EVENING'S CONVECTION.
STILL...THE PROGRESSION OF THIS COMPLEX...OR AT LEAST ANY EASTWARD
PROPAGATING OUTFLOW BOUNDARY ASSOCIATED WITH IT...WILL CERTAINLY
CONTINUE TO BE MONITORED THROUGH THE AFTERNOON AS IT COULD
POTENTIALLY GET INTO MY LOUISIANA PARISHES LATER THIS AFTERNOON AND
EVENING IF IT INDEED HOLDS TOGETHER.

OVERALL SEVERE WEATHER PARAMETERS CURRENTLY LOOK LOW...SO I CAN'T
RULE OUT A FEW PULSE STRONG TO SEVERE STORMS THIS AFTERNOON.  DUE TO
THIS POTENTIAL BEING ON THE LOW-END OF THE SPECTRUM...I'LL NOT
MENTION  IT IN THE HWO.  THAT SAID...THE FEW STORMS THAT INDEED
REACH THAT STRONG TO SEVERE THRESHOLD WILL BE CAPABLE OF PRODUCING
40-60 MPH WIND GUSTS AND HAIL.  FREQUENT LIGHTNING AND A BRIEF HEAVY
DOWNPOUR WILL BE LIKELY WITH ALL OF TODAY'S STORMS.

THE BIGGEST CHANGE MADE TO TODAY'S FORECAST WILL BE TO HIGH
TEMPERATURES...WHERE THEY WERE INCREASED ACROSS THE BOARD BY A
COUPLE OF DEGREES.  THIS WAS PRIMARILY BASED UPON CURRENT HOURLY
TEMPERATURES RUNNING SOME 3-6 DEGREES ABOVE FORECASTED VALUES...EVEN
AT LOCALES WHERE CLOUD COVER WAS OBSERVED...AND PERSISTENCE OVER THE
PAST FEW AFTERNOONS.  THIS PUTS HIGHS THIS AFTERNOON TOPPING OUT IN
THE MID TO UPPER 80S.  THAT SAID...CLOUD COVER...CONVECTION...AND
ASSOCIATED OUTFLOW BOUNDARIES WILL BE THE GREAT EQUALIZERS IN
KEEPING TEMPERATURES IN CHECK. /19/

&&

.AVIATION...MORNING CLOUDS ARE CLEARING AND EXPECT MOSTLY VFR
CONDITIONS TODAY OUTSIDE OF THUNDERSTORMS. SHOWERS AND STORMS MOVING
THROUGH THE DELTA NOW AND COULD AFFECT KGLH/KGWO THROUGH THE
MORNING. ADDITIONAL STORMS EXPECTED TODAY WHICH COULD LIMIT
RESTRICTIONS TO BRIEF MVFR AND IFR CATEGORIES. COVERAGE EXPECTED TO
BE SCATTERED TO NUMEROUS. /28/

&&

.PREV DISCUSSION... /ISSUED 442 AM CDT SAT MAY 30 2015/

DISCUSSION...THROUGH SUNDAY NIGHT...IT STILL LOOKS AS IF A SLOW
MOVING TROUGH SET TO PROGRESS THROUGH THE LOWER MS VALLEY THIS
WEEKEND WILL MAKE FOR INTERMITTENTLY STORMY CONDITIONS IN MOST
LOCATIONS...POSSIBLY EVEN AT NIGHT. A LOBE OF ENERGY ROTATING THROUGH
THE BROAD TROUGH AXIS IS INSTIGATING A FAIR AMOUNT OF SHOWERS AND
STORMS JUST TO OUR NORTHWEST AS I WRITE. SOME OF THIS ACTIVITY WILL
LIKELY BUILD SOUTHEAST INTO THE ARKLAMISS DELTA THROUGH THE MORNING
WHILE OTHER AREAS REMAIN LARGELY DRY UNTIL AT LEAST MIDDAY. LOCATIONS
IN EASTERN AND SOUTHEASTERN MS SHOULD REMAIN VOID OF MUCH
THUNDERSTORM ACTIVITY THE LONGEST...ALLOWING THEM TO HEAT UP CLOSE TO
90 DEGREES AND BUILD ASSOCIATED INSTABILITY. IT IS IN THESE AREAS
SOUTHEAST OF THE NATCHEZ TRACE WHERE STRONGER STORMS WITH GUSTY WINDS
AND SMALL HAIL ARE MORE LIKELY THIS AFTERNOON. BUT EVEN WITH THIS
EXPECTATION...WIND SHEAR AND INSTABILITY INGREDIENTS SHOULD REMAIN
INSUFFICIENT FOR MORE THAN A FEW ISOLATED LOW-END SEVERE STORMS WHILE
TAME DCAPE AND LAPSE RATES ARE NOT VERY CONDUCIVE FOR MICROBURSTS
EITHER.

GOING INTO TONIGHT A GOOD DEAL OF THUNDERSTORMS SHOULD DIMINISH IN
THE EVENING INITIALLY...BUT MODEL CONSENSUS SUGGESTS CONVERGENCE
NEAR AN INCOMING WEAK SURFACE FRONT WILL PROBABLY TRIGGER SCATTERED
SHOWERS AND STORMS ALONG AND NORTHWEST OF THE NATCHEZ TRACE LATER IN
THE EVENING AND INTO THE OVERNIGHT. SOME HEAVY DOWNPOURS COULD
RESULT FROM THIS OVERNIGHT ACTIVITY ALTHOUGH SEVERE POTENTIAL LOOKS
QUITE MEAGER.

INTO SUNDAY THE SLOWLY PROGRESSIVE NATURE OF THE TROUGH SHOULD TEND
TO FOCUS THE BULK OF SHOWERS AND THUNDERSTORMS SOUTHEAST OF THE
ARKLAMISS DELTA (ESPECIALLY IN THE AFTERNOON). POTENTIAL FOR
SIGNIFICANT DESTABILIZATION EVEN IN SOUTHEAST MS LOOKS MORE LIMITED
THAN TODAY CONSIDERING MORE WIDESPREAD NATURE OF CLOUD COVER AND
MORNING TO MIDDAY SHOWERS AND STORMS. ONCE AGAIN A SEVERE STORM OR
TWO CANNOT BE RULED OUT AT THIS POINT CONSIDERING THERE WILL BE A
BIT OF ATMOSPHERIC SHEAR BUT THERE IS NOT ENOUGH GOING FOR THE SETUP
TO INCLUDE MENTION IN THE HWO. SUNDAY NIGHT SHOWERS AND STORMS MAY
TEND TO GET SEQUESTERED INTO SOUTHEAST SECTIONS OF THE REGION
QUICKLY IN THE EVENING WITH POTENTIAL FOR LINGERING OVERNIGHT
ACTIVITY LOWER THAN WILL BE THE CASE LATE TONIGHT.

IT WAS MENTIONED ABOVE THAT THE HWO WILL BE KEPT CLEAR OF SEVERE
THUNDERSTORM THREATS...BUT HEAVY RAIN THREATS WERE ALSO CONSIDERED
FOR INCLUSION AND DEEMED LACKING AS WELL. IT IS QUITE PLAUSIBLE
THROUGH THE WEEKEND A FEW ISOLATED SPOTS COULD PICK UP 2 TO 3 INCHES
OF RAINFALL BUT IT WILL LIKELY NOT COME IN A VERY SHORT SPAN OF
TIME. THIS EXPECTATION...IN CONSIDERATION WITH THE FACT OF THE
GROUND NOT BEING OVERLY SATURATED IN MOST AREAS...MAKES ME THINK
FLOODING PROBLEMS WILL BE GENERALLY AVOIDED. /BB/

MONDAY THROUGH FRIDAY...THE LONG RANGE FORECAST CONTINUES TO BE IN
FLUX AS MODEL GUIDANCE TRENDS TOWARD A MORE PROGRESSIVE SOLUTION
RESULTING IN A DRIER AND WARMER STRETCH OF WEATHER...A BIG CHANGE
FROM THE RECENT CONSENSUS FOR A MEANDERING CUT-OFF LOW THAT WAS
EXPECTED TO BRING RAINY WEATHER TO THE ARKLAMISS REGION.

TO START THE WORK WEEK...AN OPEN WAVE WILL CONTINUE TO SLOWLY PUSH
SOUTHEAST ACROSS THE LOWER MS VALLY REGION WITH MOISTURE CONVERGENCE
SETTING UP AHEAD OF THE TROUGH AXIS OVER ERN/SRN MS MONDAY AFTN.
ALTHOUGH SHEAR IS EXPECTED TO BE WEAK...THERE COULD BE SUBSTANTIAL
INSTABILITY SUPPORTIVE OF STRONG TO PERHAPS SEVERE STORMS DURING PEAK
HEATING. THEREAFTER...THE THREAT FOR HEAVY RAINFALL AND SEVERE
WEATHER WILL DROP OFF SIGNIFICANTLY FOR MID WEEK. THE GEFS DOES HAVE
SEVERAL MEMBERS CUTTING OFF SHORTWAVE ENERGY IN THE VICINITY OF THE
CENTRAL GULF COAST...BUT ITS MEAN LOW POSITION IS CONSIDERABLY
FARTHER EAST SUGGESTING THAT ASSOCIATED WARM ADVECTION AND LARGE
SCALE FORCING/PRECIP WILL FOCUS EAST OF THE FORECAST AREA. SO HAVE
CONTINUED THE TREND OF REDUCING POPS AND CONFINING THEM MORE TO
SOUTHEAST OF THE NATCHEZ TRACE.

BY THE END OF THE WEEK...THERE ARE SOME INDICATIONS THAT EASTERLY
FLOW NORTH OF A CLOSED LOW IN THE VICINITY OF SRN GA/FL WILL HELP
TO ADVECT DEEPER MOISTURE FAR ENOUGH WEST TO INCREASE POPS OVER
CNTRL/ERN MS. OTHERWISE...IT IS WORTH NOTING THAT WE HAVE INCREASED
HIGH TEMPERATURES A LITTLE FOR NEXT WEEK BASED ON LATEST TRENDS. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  67  83  65 /  70  49  66  39
MERIDIAN      87  66  85  65 /  57  40  64  46
VICKSBURG     86  68  83  65 /  71  56  56  32
HATTIESBURG   89  67  86  67 /  50  40  60  44
NATCHEZ       85  68  82  66 /  67  53  59  37
GREENVILLE    86  68  81  64 /  61  51  42  22
GREENWOOD     85  67  82  64 /  66  55  48  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/28
Hazardous weather outlook, May 30, 5:18 AM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
518 AM CDT SAT MAY 30 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
311030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
518 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

50

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 30, 12:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1247 PM CDT SAT MAY 30 2015

ARZ074-301815-
ASHLEY AR-
1247 PM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY UNTIL
115 PM CDT...

AT 1247 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SNYDER...OR NEAR HAMBURG...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SNYDER AROUND 105 PM CDT.
  PORTLAND AND MONTROSE AROUND 115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3335 9182 3339 9168 3339 9146 3316 9146
      3314 9178
TIME...MOT...LOC 1747Z 257DEG 18KT 3328 9172

JC
Special weather statement, May 30, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SAT MAY 30 2015

ARZ074-075-LAZ008-009-301900-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-
121 PM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY AND CHICOT
COUNTIES...WEST CARROLL AND EAST CARROLL PARISHES UNTIL 200 PM CDT...

AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DERMOTT TO NEAR
GOODWILL...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  DARNELL AROUND 130 PM CDT.
  MCMILLAN CORNER AROUND 135 PM CDT.
  TRANSYLVANIA AROUND 200 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FOREST...KILBOURNE
AND PIONEER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3286 9156 3298 9144 3301 9153 3356 9144
      3352 9132 3356 9123 3344 9123 3346 9112
      3339 9119 3338 9117 3345 9106 3333 9114
      3314 9109 3313 9120 3306 9112 3290 9118
      3290 9115 3299 9111 3255 9116 3266 9159
TIME...MOT...LOC 1821Z 277DEG 19KT 3349 9139 3273 9151

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSpecial Weather StatementJANHumphreys30 min
May 29, 7:29 PM CDTSpecial Weather StatementJANSunflower31 min
May 30, 2:16 PM CDTSpecial Weather StatementJANAdams29 min
May 30, 2:30 PM CDTSpecial Weather StatementJANBolivar30 min
May 30, 2:44 PM CDTSpecial Weather StatementJANChoctaw31 min
May 30, 2:49 PM CDTSpecial Weather StatementJANCovington26 min
May 30, 3:02 PM CDTSpecial Weather StatementJANSunflower28 min
May 30, 3:22 PM CDTSevere Thunderstorm WarningJANHolmes, Madison, Yazoo38 min
May 30, 3:40 PM CDTSevere Thunderstorm WarningJANOktibbeha12 min
May 30, 4:03 PM CDTSpecial Weather StatementJANMadison27 min
May 30, 4:05 PM CDTSpecial Weather StatementJANHinds25 min
May 30, 4:20 PM CDTSpecial Weather StatementJANWinston25 min
May 30, 4:26 PM CDTSpecial Weather StatementJANMadison34 min
May 30, 4:27 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson48 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion19 min
May 30, 4:38 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison40 min
May 30, 4:43 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds47 min
May 30, 4:56 PM CDTSpecial Weather StatementJANRankin34 min
May 30, 5:01 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln44 min
May 30, 5:20 PM CDTSpecial Weather StatementJANScott25 min
May 30, 5:40 PM CDTSpecial Weather StatementJANCovington35 min
May 30, 5:47 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln28 min
May 30, 5:49 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln41 min
May 30, 6:00 PM CDTSpecial Weather StatementJANNewton30 min
May 30, 6:08 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis37 min
May 30, 6:25 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith35 min
May 30, 6:36 PM CDTSpecial Weather StatementJANNewton24 min
May 30, 6:53 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith27 min
May 29, 7:42 PM CDTSpecial Weather StatementJANMorehouse33 min
May 29, 8:37 PM CDTSpecial Weather StatementJANMorehouse23 min
May 29, 8:58 PM CDTSevere Thunderstorm WarningJANMorehouse47 min
May 29, 9:07 PM CDTSpecial Weather StatementJANFranklin, Richland23 min
May 29, 9:32 PM CDTSpecial Weather StatementJANWest Carroll28 min
May 30, 1:50 PM CDTSpecial Weather StatementJANRichland25 min
May 30, 2:19 PM CDTSpecial Weather StatementJANWest Carroll26 min
May 30, 3:06 PM CDTSpecial Weather StatementJANMadison24 min
May 30, 3:09 PM CDTSpecial Weather StatementJANTensas36 min
May 30, 3:21 PM CDTSevere Thunderstorm WarningJANFranklin, Tensas39 min
May 30, 3:48 PM CDTSpecial Weather StatementJANWest Feliciana27 min
May 29, 8:07 PM CDTSevere Thunderstorm WarningJANAshley37 min
May 29, 8:41 PM CDTSpecial Weather StatementJANAshley34 min
May 29, 9:37 PM CDTSpecial Weather StatementJANChicot23 min
May 30, 12:47 PM CDTSpecial Weather StatementJANAshley28 min

Nearby

Special Weather Statements in Louisiana, 2015Special Weather Statements in Arkansas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.